Question
1 Replies
Red7 - March 8

HI Dr Jacobs,I took my U/S on February 28 in the morning ,And my RE told me my eggs were ready , So he told me as soon as I drove back home to take a HCG 10,000iu trigger shot, My RE told me to have timed intercourse that night with my Husband, I had pain on my left side where my ovary is about 36 hours after HCG trigger shot. So I hope I ovulated. This is the Question. About 6 days after HCG trigger shot on March 7 , For about 4 hours that night I had horrible cramps, They felt Like period cramps and They were so bad That I took one Naproxen 500 mg plus one pain pill. . The pain only lasted 4 hours, NO spotting no nothing else.After that I was fine. IN your Clinic have you ever herd of any other women tell you any thing like this that has happened to them? I called my RE's nurse at my RE'S clinic and she told me it could be implantation pain from a egg trying to implant. I have never herd of that before and I don't know if I believe that or not.That is why I am asking if you have ever herd any of the women that go to your clinic tell you that they had pain like the kind I had 6 days later. Thank You

 

B. Jacobs, M. D. - March 8

It is unlikely that there is any symptom, at all, of implantation. I do not know why you would have pain a full week after hCG. There a number of reasons for cramping abdominal and pelvic pain. The most common is cramping of bowel.
Good luck.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question